Slight Discharge From The Penis And Pain When Urinating?

Illustration of Slight Discharge From The Penis And Pain When Urinating?
Illustration: Slight Discharge From The Penis And Pain When Urinating? cdn-prod.medicalnewstoday.com

I want to ask the penis that comes out pus, but the pus that comes out is only a little, then I often urinate, and for a while I take amoxilin medicine The medicine that the doctor recommends for the disease so what? Please help

1 Answer:

Hello Igirisa,


Thank you for the question.

Pus discharge from the penis accompanied by pain during urination is most often caused by urinary tract infections by the bacterium Neisseria gonorrhoeae, or often referred to as gonorrhea. This condition is usually transmitted due to unprotected sex, for example if you have had sex with a partner whose sexual history is unclear without using safety. Not only pus and pain when urinating, gonorrhea can also make you experience more but a little more urination, low back pain, fever, muscle and joint pain, nausea, or many other complaints.


Besides gonorrhea, your complaint may also arise due to other causes, such as syphilis, herpes simplex, trichomoniasis, cancer or urinary stones, kidney disorders, or many other possible factors.


The handling of your condition can be varied, depending on the underlying cause. Because the cause is not always related to bacterial infection, this condition is not always right to be treated with antibiotic consumption. And, although the true cause of your complaint is a bacterial infection, not all bacteria are sensitive to handling using amoxicillin.


Therefore, we suggest that you do not consume drugs carelessly. Check with your doctor or dermatologist and genitalia first so that your condition can be treated properly. If necessary, the doctor will direct you to undergo a urine test or other supporting tests. In the meantime, you can multiply drinking water first, do not like to hold back urination, do not have risky sex, and always keep your intimate organs clean well.


Hope this helps ...

: by

Related Question

Causes Of Nausea After Taking Medication?

Causes Of Nausea After Taking Medication?

(1 year ago)

Yesterday, I had a toothache, and I was given mefenamic acid, vit c, paracetamol, but after taking the medication, I became nauseous, why? I also have a history of heartburn...

The Possibility Of Getting HIV If You Change Partners?

The Possibility Of Getting HIV If You Change Partners?

(9 months ago)

Good morning, how is HIV transmitted to a man who has two or more wives? Every time they have sex, they don’t use condoms. Thank you HealthReplies.com...

Normal Percentage Of Monocyte Cells From White Blood Cells?

Normal Percentage Of Monocyte Cells From White Blood Cells?

(9 months ago)

monocytosis D72.821 8.7% is normal or not?...

Leave a Reply

Your email address will not be published. Required fields are marked *